جۆری توێژینه‌وه‌: Original Article

نوسه‌ران

1 Siirt University, Faculty of Science, Department of Mathematics, TR-56100, Siirt, Turkey

2 Dicle University, Education Faculty, Department of Mathematics, TR-21280, Diyarbakir/Turkey

پوخته‌

In this paper, we consider a certain type of complex pentadiagonal matrices. Then we
show that the permanents of this matrix generate Padovan numbers. Finally, we give a
Maple procedure in order to verify our result.

وشه‌ بنچینه‌ییه‌كان

[1] T. Koshy, Fibonacci and Lucas Numbers with Applications, Wiley-
Interscience, New York, 2001.
[2] T. Koshy, Fibonacci, Lucas, and Pell numbers, and Pascal’s triangle,
Mathematical Spectrum 43(3) (2011), 125-132.
[3] A. G. Shannon, P. G. Anderson, A. F. Horadam, Properties of Cordonnier,
Perrin and Van der Laan numbers, International Journal of Mathematical
Education in Science and Technology 37 (2006), 825-831.
[4] The OEIS Foundation Inc., The On-Line Encyclopedia of Integer Sequences,
http://oeis.org, 2013.
[5] H. Minc, Permanents, Encyclopedia of mathematics and its applications,
Addison-Wesley, New York, 1978.

[6] R. A. Brualdi, P. M. Gibson, Convex polyhedra of doubly stochastic
matrices I: applications of the permanent function, J. Combin. Theory A 22 (1977),
194-230.
[7] R. A. Brualdi, D. Cvetkovic, A Combinatorial Approach to Matrix Theory
and Its Applications, CRC Press, 2009.
[8] F. Harary, Determinants, permanents and bipartite graphs, Mathematics
Magazine 42 (1969) 146-148.
[9] M. Marcus, H. Minc, Permanents, American Mathematical Monthly 72
(1965) 577-591.
[10] G. Y. Lee, S. G. Lee, and H. G. Shin, On the k-generalized Fibonacci matrix
Q k , Lin. Alg. Appl. 251 (1997) 73–88.
[11] G. Y. Lee, k-Lucas numbers and associated bipartite graphs, Lin. Alg. Appl.
320 (2000), 51–61.
[12] W. C. Shiu and Peter C. B. Lam, More on the generalized Fibonacci
numbers and associated bipartite graphs, Int. Math. J. 3 (2003), 5–9.
[13] E. Kılıc¸ and D. Tascı, On families of bipartite graphs associated with sums
of Fibonacci and Lucas numbers, Ars Combin. 89 (2008), 31–40.
[14] G. Y. Lee and S. G. Lee, A note on generalized Fibonacci numbers,
Fibonacci Quart. 33 (1995), 273– 278.
[15] E. Kılıc¸ and D. Tascı, On the permanents of some tridiagonal matrices with
applications to the Fibonacci and Lucas numbers, Rocky Mt. J. Math. 37 (2007),
1953–1969.
[16] M. Akbulak and A. Oteles¸, On the number of 1-factors of bipartite graphs,
Math. Sci. Lett. 2 (2013), 1–7.
[17] A. Oteles¸, On the number of perfect matchings for some certain types of
bipartite graphs, Filomat 31(2017), 4809–4818.

[18] K. Kaygisiz and A. Sahin, Determinants and permanents of Hessenberg
matrices and generalized Lucas polynomials, Bull. Iranian Math. Soc. 39 (2013),
1065–1078.
[19] F. Yılmaz and D. Bozkurt, The adjacency matrix of one type of directed
graph and the Jacobsthal numbers and their determinantal representation, J. Appl.
Math. 2012 (2012), 1–14
[20] F. Yılmaz and D. Bozkurt, Some properties of Padovan sequence by matrix
methods, Ars Combin. 104(2012), 149–160.
[21] C. M. da Fonseca, T. Sogabe, and F. Yılmaz, Lower k-Hessenberg matrices
and k-Fibonacci, Fibonacci-p and Pell (p, i) number, Gen. Math. Notes 31 (2015),
10–17.
[22] E. Kılıc¸ and D. Tascı, On families of bipartite graphs associated with sums
of generalized order-k Fibonacci and Lucas numbers, Ars Combin. 94 (2008),
13–23.
[23] E. Kılıc¸ and A. P. Stakhov, On the Fibonacci and Lucas p-numbers, their
sums, families of bipartite graphs and permanents of certain matrices, Chaos
Solitons Fractals 40 (2009), 10–21.
[24] P. Vasco, P. Catarino, H. Campos, A. P. Aires, and A. Borges, k-Pell, k-Pell-
Lucas and modified k-Pell numbers: Some identities and norms of Hankel
matrices, Int. J. Math. Anal. 9 (2015), 31–37.